# SDR SWAA2022030745920

- Difficulty date: April 20, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 55,870 hours, 32,984 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN CENTER SECTION FLOOR BOARD 231XF TOP SKIN OF BOARD ALL OVER SKIN FIBERS ARE DAMAGED IN SEVERAL AREAS AS MARKED / EVALUATED; PREPPED; CLEANED AND REPAIRED UPPER SURFACE FIBER DAMAGE ONLY ON FLOORBOARD 231XF IAW B737 SRM 53-00-50-2R-1; PAR(3) A; C-F; D1; L1; M1) REV 67.
